Alert archive / Michigan / Freeze Warnings in 2014
Freeze Warning 2, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this freeze warning at Oct 11, 2014, 2:23 PM EDT for 8 counties in Michigan. It took effect at Oct 12, 2014, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2014, 2:23 PM EDT (18:23 UTC)
- In effect from
- Oct 12, 2014, 2:00 AM EDT
- Expired
- Oct 12, 2014, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Grand Rapids, MI
Counties Clare County, MI, Gratiot County, MI, Isabella County, MI, Lake County, MI, Mecosta County, MI, Montcalm County, MI, Newaygo County, MI, Osceola County, MI
The radar
The Grand Rapids radar (KGRR), 91 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -130 m²/s²
- 0-3 km storm-relative helicity
- -52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
171 WWUS73 KGRR 111823 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 223 PM EDT SAT OCT 11 2014 MIZ038>040-044>046-051-052-120230- /O.NEW.KGRR.FZ.W.0002.141012T0600Z-141012T1300Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA 223 PM EDT SAT OCT 11 2014 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. HAZARDOUS WEATHER... * TEMPERATURES ARE EXPECTED TO FALL BACK INTO THE UPPER 20S AND LOWER 30S FOR OVERNIGHT LOWS TONIGHT. SOME LOCALLY COLDER READINGS WILL BE POSSIBLE. IMPACTS... * A WIDESPREAD FROST AND AND FREEZE IS EXPECTED ONCE AGAIN TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037-043-050-056>059-064>067-071>074-120230- /O.NEW.KGRR.FR.Y.0008.141012T0600Z-141012T1300Z/ MASON-OCEANA-MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY- EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS... CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK... JACKSON 223 PM EDT SAT OCT 11 2014 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. HAZARDOUS WEATHER... * TEMPERATURES ARE EXPECTED TO FALL BACK INTO THE UPPER 20S AND LOWER 30S FOR OVERNIGHT LOWS TONIGHT. SOME LOCALLY COLDER READINGS WILL BE POSSIBLE. IMPACTS... * WIDESPREAD FROST IS EXPECTED ONCE AGAIN TONIGHT AWAY FROM THE IMMEDIATE SHORELINE OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ NJJ
3 follow-up statements
978 WWUS73 KGRR 120057 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 857 PM EDT SAT OCT 11 2014 MIZ038>040-044>046-051-052-120900- /O.CON.KGRR.FZ.W.0002.141012T0600Z-141012T1300Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA 857 PM EDT SAT OCT 11 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... HAZARDOUS WEATHER... * TEMPERATURES ARE EXPECTED TO FALL BACK INTO THE UPPER 20S AND LOWER 30S FOR OVERNIGHT LOWS TONIGHT. SOME LOCALLY COLDER READINGS WILL BE POSSIBLE. * MOST LOCATIONS WILL SEE AT LEAST 4 HOURS OF TEMPERATURES AT OR BELOW FREEZING. IMPACTS... * A WIDESPREAD FROST AND AND FREEZE IS EXPECTED ONCE AGAIN TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037-043-050-056>059-064>067-071>074-120900- /O.CON.KGRR.FR.Y.0008.141012T0600Z-141012T1300Z/ MASON-OCEANA-MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY- EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS... CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK... JACKSON 857 PM EDT SAT OCT 11 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... HAZARDOUS WEATHER... * TEMPERATURES ARE EXPECTED TO FALL BACK INTO THE LOWER TO MID 30S FOR OVERNIGHT LOWS TONIGHT. SOME OF THE NORMALLY COLDER LOCATIONS MAY HAVE LOWS INTO THE UPPER 20S. IMPACTS... * WIDESPREAD FROST IS EXPECTED ONCE AGAIN TONIGHT AWAY FROM THE IMMEDIATE SHORELINE OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ WDM
884 WWUS73 KGRR 120719 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 319 AM EDT SUN OCT 12 2014 MIZ038>040-044>046-051-052-121300- /O.CON.KGRR.FZ.W.0002.000000T0000Z-141012T1300Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA 319 AM EDT SUN OCT 12 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... HAZARDOUS WEATHER... * TEMPERATURES WILL REMAIN IN THE UPPER 20S AND LOWER 30S EARLY THIS MORNING. SOME LOCALLY COLDER READINGS WILL BE POSSIBLE. * MOST LOCATIONS WILL SEE AT LEAST 4 HOURS OF TEMPERATURES AT OR BELOW FREEZING. IMPACTS... * A WIDESPREAD FROST AND AND FREEZE IS EXPECTED ONCE AGAIN EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MIZ037-043-050-056>059-064>067-071>074-121300- /O.CON.KGRR.FR.Y.0008.000000T0000Z-141012T1300Z/ MASON-OCEANA-MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY- EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS... CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK... JACKSON 319 AM EDT SUN OCT 12 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... HAZARDOUS WEATHER... * TEMPERATURES ARE EXPECTED TO REMAIN IN THE LOWER TO MID 30S EARLY THIS MORNING. SOME OF THE NORMALLY COLDER LOCATIONS MAY HAVE LOWS INTO THE UPPER 20S. IMPACTS... * WIDESPREAD FROST IS EXPECTED ONCE AGAIN EARLY THIS MORNING AWAY FROM THE IMMEDIATE SHORELINE OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
792 WWUS73 KGRR 121300 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 900 AM EDT SUN OCT 12 2014 MIZ038>040-044>046-051-052-121400- /O.CAN.KGRR.FZ.W.0002.000000T0000Z-141012T1300Z/ LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT- INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT... BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA 900 AM EDT SUN OCT 12 2014 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE FREEZE WARNING. HAZARDOUS WEATHER... * TEMPERATURES WILL WARM QUICKLY THIS MORNING. IMPACTS... * FROST AND FREEZING CONDITIONS ARE COMING TO AN END ACROSS THE ENTIRE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$ MIZ037-043-050-056>059-064>067-071>074-121400- /O.CAN.KGRR.FR.Y.0008.000000T0000Z-141012T1300Z/ MASON-OCEANA-MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY- EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS... CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK... JACKSON 900 AM EDT SUN OCT 12 2014 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE FROST ADVISORY. HAZARDOUS WEATHER... * TEMPERATURES WILL WARM QUICKLY THIS MORNING. IMPACTS... * FROST IS COMING TO AN END AND MELTING ACROSS THE ENTIRE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR MORE INFORMATION. && $$ NJJ
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this freeze warning went out at Oct 11, 1:46 PM EDT, 37 minutes earlier.
Area forecast discussion, Oct 11, 1:46 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 146 PM EDT SAT OCT 11 2014 LATEST UPDATE... AVIATION .SYNOPSIS... ISSUED AT 245 AM EDT SAT OCT 11 2014 A LARGE AREA OF HIGH PRESSURE WILL REMAIN CENTERED OVER THE GREAT LAKES REGION THROUGH THE WEEKEND. THIS FAIR WEATHER SYSTEM WILL PROVIDE THE AREA WITH DRY AND COOLER THAN NORMAL WEATHER. A DEEPENING LOW PRESSURE SYSTEM WILL TRACK THROUGH MICHIGAN MONDAY INTO TUESDAY BRINGING WITH IT UNSETTLED WEATHER. && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 245 AM EDT SAT OCT 11 2014 WILL KEEP THE FREEZE WARNING GOING THROUGH 9 AM TODAY. TEMPERATURES CONTINUE TO FALL THROUGH THE 30S...WITH MUCH OF THE REGION NORTH OF A MUSKEGON TO LANSING LINE ALREADY AT OR BELOW FREEZING. MODELS ARE NOT IN GOOD AGREEMENT WITH REGARDS TO THE LOW PRESSURE SYSTEM THAT TRACKS IN OUR DIRECTION ON MONDAY. THE NAM TRENDED DEEPER WITH THE LOW AND ALLOWS FOR RELATIVELY DECENT SURFACE BASED INSTABILITY TO DEVELOP ON MONDAY. THAT COUPLED WITH STRONGER SHEAR AND DYNAMICS SUGGESTS A RISK FOR SEVERE WEATHER. HOWEVER THE GFS AND MORE SO THE NEW HIGH RES EURO KEEP THE BETTER INSTABILITY SOUTH OF MI AN THE LOW IS NOT AS DEEP WITH THESE MODELS....SO NOT CONFIDENT ON THIS RISK FOR SEVERE WEATHER. I WILL MAINTAIN THE HIGHEST POPS FOR MONDAY WITH THE DEEPER MOISTURE ARRIVING ALONG WITH INCREASING MID LEVEL HEIGHT FALLS. THE ELEVATED WARM FRONT ARRIVES SUNDAY AFTERNOON INTO SUNDAY NIGHT. THERE IS SOME LIFT IN THE DGZ AS THIS FEATURE TRACKS NORTHWARD. AS A RESULT WE COULD SEE SOME SCATTERED SHOWERS. OVERALL THE INSTABILITY THROUGH SUNDAY NIGHT STAYS SOUTH OF THE MI BORDER. I WILL HOLD ONTO THE POTENTIAL FOR SOME SHOWERS. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 245 AM EDT SAT OCT 11 2014 THE MAIN FOCUS OF THE LONG TERM IS THE DEVELOPMENT AND EVOLUTION OF A LOW AS IT MOVES THROUGH THE GREAT LAKES. PRETTY BIG DIFFERENCES EXIST BETWEEN THE GFS AND ECMWF REGARDING THIS LOW...THE MAIN ONE BEING THAT THE ECMWF CUTS OFF THE LOW AS IT MOVES ACROSS THE MISSISSIPPI AND THE GFS DOESN/T. AS A RESULT...THE ECMWF IS MUCH SLOWER TO MOVE THE LOW THROUGH THE SOUTHERN GREAT LAKES COMPARED TO THE GFS. DUE THE LARGE DIFFERENCES...WE DIDN/T MAKE MANY CHANGES TO THE GRIDS. MONDAY NIGHT THROUGH TUESDAY LOOKS TO BE PRETTY WET. STRONG LLJ WILL BE MOVING THROUGH LOWER MICHIGAN MONDAY NIGHT. GFS HAS 70KTS PROGD AT H85. INSTABILITY IS A LIMITING FACTOR THOUGH SO THE POSSIBILITY OF SVR STORMS APPEARS LIMITED. ONCE THE LOW MOVES BY...WHICH COULD TAKE A WHILE IF THE ECMWF IS CORRECT...WE/LL SEE MORE STRATIFORM SHOWERS AS THE UPPER LOW MOVES OVER THE GREAT LAKES. WE DECREASED POPS WEDNESDAY WITH THE THOUGHT THAT THE LOW WILL EITHER MOVE EAST OR WEAKEN AS IT OCCLUDES. ANOTHER COLD FRONT TOWARD THE END OF THE WEEK WILL RESULT IN MORE SHOWERS FRIDAY. HIGHS WILL BE IN THE LOWER 60S THROUGH MUCH OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 145 PM EDT SAT OCT 11 2014 CONFIDENCE IS HIGH THAT VFR WEATHER WILL CONTINUE OVER THE NEXT 24-36 HOURS. VARIABLE WINDS UNDER 10 KNOTS WILL BECOME SOUTHEASTERLY AT AROUND 10 KNOTS ON SUNDAY. && .MARINE... ISSUED AT 245 AM EDT SAT OCT 11 2014 WILL NEED TO MONITOR THE POTENTIAL FOR GALE FORCE WINDS MONDAY. A LOW LEVEL JET WILL ARRIVE WITH THE WARM FRONT LIFTING NORTHWARD THROUGH THE REGION. UNCERTAINTY EXISTS AT THIS TIME AS FAR AS THE STRENGTH AND TIMING OF THE LOW LEVEL JET. AT THIS POINT WILL NOT GO WITH ANY HEADLINES AND CONTINUE TO MONITOR THE POTENTIAL SITUATION CLOSELY. && .HYDROLOGY... ISSUED AT 245 AM EDT SAT OCT 11 2014 WITH THE PASSAGE OF A DEEPENING LOW PRESSURE SYSTEM THAT WILL TAP GULF MOISTURE NEXT WEEK WILL LIKELY FEATURE ABOVE NORMAL PRECIPITATION. MOST LOCATIONS ARE EXPECTED TO SEE OVER AN INCH OF RAIN. THIS SUPPORTS RISING RIVER LEVELS. AT THIS POINT FLOODING DOES NOT LOOK LIKELY...BUT IT WILL NEED TO BE MONITORED CLOSELY IN THE COMING DAY. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...MJS SHORT TERM...MJS LONG TERM...93 AVIATION...MEADE HYDROLOGY...MJS MARINE...MJS
Hazardous weather outlook, Oct 11, 10:07 AM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1007 AM EDT SAT OCT 11 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-120900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1007 AM EDT SAT OCT 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT FROST AND FREEZING TEMPERATURES WILL BE LIKELY ONCE AGAIN FOR OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE IN THE MONDAY THROUGH TUESDAY TIMEFRAME. CURRENTLY THE SLIGHT RISK AREA FOR SEVERE WEATHER IS JUST SOUTH OF THE MICHIGAN BORDER FOR MONDAY INTO MONDAY NIGHT. THIS WILL NEED TO BE MONITORED CLOSELY. HEAVY RAIN WILL BE POSSIBLE LATER MONDAY THROUGH TUESDAY. THIS WILL LIKELY LEAD TO RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-120900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1007 AM EDT SAT OCT 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE IN THE MONDAY THROUGH TUESDAY TIMEFRAME. WINDS AND WAVES WILL LIKELY BECOME HAZARDOUS TO SMALL CRAFT MONDAY AND PERSIST THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MJS NJJ
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 2:23 PM EDT | Frost Advisory | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Ingham and 9 more | 19 hr |
Nearby
Freeze Warnings in Michigan, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.